Yeah, for all my friends in there they know my story. For others I will be very brief. 2 years ago, I had a bass loss in my left ear. Steroids, somehow rebuilt at a level better than before. 1 year ago, big loss in bass and middle up to 1Khz in the right ear. Same pattern as in the left ear only way worse. Did steroids. I had some improvement then went down hard. I decided to go with Betahistine and Vinpocetine just for moral support, I guess. The doctors said is SSHL, I had some doubts though. With some friends in this forum, other studies i realized is more an atypical Meniere since I don’t have dizziness or other equilibrium problem. Just a pressure and a lack of bass. Why I say this because after 8 months or, so my hearing was almost ok in the right ear, but with some diplacusis dysharmonica and some hard drop below 63hz (frequencies not measured in ). At 40Hz was … almost nonexistent. Keep in mind I have a degenerative spine condition and I went for Tramadol. 200mg RX pills. Once a day! It worked for some time but to be able to walk I had days dropping much more! At one point I noticed my hearing dulling, but I was like: yeah, might be anything but after the effects of Tramadol went away, my hearing was back. Somehow recently though, I had to take like 3 in a day and when I went in bed, I was scared because my bass went away again in my left ear (the good ear). Of course, bounced back in 3-4 days but somehow a pattern was emerging. I knew was ototoxic, but the same guys said is pretty rare and more specific to stronger opiates and dah dah… Well after this event I kept taking it like normal and my hearing in the right ear dropped again like 1 year ago! Same curve in audiogram! I was profoundly desperate. I can’t take it anymore. Got back on steroids I have recovered a few here and there like 10dB on the whole band. Not much but the pressure in the ear went away partially. I started researching more about opiates (because to be fair I was thinking Tramadol is not like Fentanyl or Heroin) and I found plenty of evidence that made me believe this was the Tramadol hand. I got over the withdrawal of Tramadol so I’m on the good way. One thing in clear, I will rather be in a wheelchair than losing my hearing. I’m a huge music lover, and apart for that is not about the music or deafness as is for the blasting tinnitus. So long story short, be aware! There are plenty of cases like mine. I f. up my inner ear with Tramadol. Now what I hope is if I leave my body free of this poison, I could give my right inner ear a chance to recover. It works in two bad ways: it may lead to hypoxia of the cells, and they die in the inner ear, and is affecting the fluid pressure in the inner ear showing patterns like cochlear hydrops. I read I might need between to 3 to 6 months to see if any chance is there. I quit salt for good, keep on my old Betahistine and Vinpocetine to regulate the pressure a little bit and maybe I’m lucky. This is my safest bet right now as I’ve clearly connected the dosage of the tramadol with my hearing. Not too sure how I will dull my back pain yet, but one thing is clear: no more opiates for this guy in here. Be aware! There are things out there not well known. While not presented as Gentamicin or other things that make you go deaf like officially, opiates are also a big hearing killer. This is what I think right now. I had perfect hearing before that; I worked with music. I had perfect pitch.. no history in the family with hearing problems. So… one thing seems clear.
You’re ignoring this member’s posts.